Diarhhea from ct contrast dye?

had a CT scan three days ago and since then I've have diarrhea and awful gas (I didn't have anything wrong bowel-wise before I go the the doc, except pain in my low right tummy.) I called the hospital, they simply told me it was because of the contrast dye that they construct you drink. I was wondering if anybody out there know how long this lasts, because it's getting a little ridiculous.
I realise I asked this quiz yesterday, but things are still just as bad, but for worse. I soiled myself this morning when I bent over and I have to work in an hour. Is nearby any timeline on this sort of thing? I've been pushing fluids and trying to flush myself out but zilch is working. I seriously need help!
Answers:    If they give you a water-soluble contrast you may have diarrhea until the contrast is out of your bowels. This is usually 24-48 hours. I wouldn't see why the contrast would still be causing you diarrhea three days subsequently.

It is not the purpose of using the contrast to cause diarrhea, but a side effect of the hypertonic state of the contrast, which does. It is not absorbed by the walls of the colon, where on earth a great deal of the water within the stool is absorbed. This causes it to walk out like it came surrounded by, in a liquid state. It should outdo soon (no pun intended), if not, see your primary care physician and he/she should be capable of deal with the problem.

So, hand over it a couple more days and then seek suggestion from your doctor.

Hope this helps